# SDR DXTA2008120303384

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 8,312 hours, 7,111 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MLG INDICATOR LIGHT INOP.  USED NITROGEN TO BLOW GEAR DOWN.
